# SDR REXA2016021700246

- Difficulty date: February 17, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR SILL IS CORRODED FROM FS 280.00 - 319.70. CONTINUATION CARD 81517711 OP 170.  R & R RT CABIN FLOOR SILL, FS 280.00 - 319.70, IAW MWC 81517711 OP 119 & OP 170 FOR DETAIL OF WORK PERFORMED.
